You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1983/43/1
G-distributions et G-intégrales multiplicatives sur une variété
Download
PDF
- G-distributions et G-intégrales multiplicatives sur une variété
Article
Original scientific text
Title
G-distributions et G-intégrales multiplicatives sur une variété
Authors
J. Marion
1
Affiliations
Marseille
Annales Polonici Mathematici
1983/43/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
79-92
Main language of publication
French
Published
1983
Exact and natural sciences
mathematics